# SDR 98ZZZX157

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77A
- Make and model: Amd FALCON2000
- Aircraft serial: 17
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Power Supply
- Part number: 101741021
- Condition: Failed
- Location: Flt Mgmt System
- Part time: 660 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON A TRANS-OCEANIC FLIGHT, THE NR 1 FMS CIRCUIT BREAKER TRIPPED.  UPON RESETTING BY THE AIR CREW, THE NR 1 FMS COMPUTER BEGAN TO SMOKE.  AIR CREW SHUT DOWN UNIT.  UNIT RETURNED TO MANUFACTURER FOR REPAIRS.  REPAIR BY MANUFACTURER REVEALED THE FAILURE WAS CAUSED BY THE INTERFACE BOARD, PN 00101765.
